# SDR USAA2012050900001

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52111001000
- Condition: Out Of Adjust
- Location: L2
- Part time: 11,756 hours, 7,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIM B (J1) BETWEEN FINGER AND STRIKER LEVER AT DOOR 832 (L2 DOOR).  PERFORMED ADJUSTMENT OF DIM B (J1) BETWEEN FINGER AND STRIKER LEVER AT DOOR 832 (L2 DOOR) IAW A319 AMM 52-13-14-820-002-A PARAGRAPH 4, ITEM A, STEP 1.
